# SDR AALA202308075931

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737823
- Aircraft serial: 44476
- Aircraft time: 7,711 hours, 2,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT INDICATOR BULB IS OUT. RELAMPED EMERGENCY EXIT LIGHT INDICATOR LIGHT ASSY. PER AMM 33-18-00.
